ResearchPad - immune‐related-adverse-events https://www.researchpad.co Default RSS Feed en-us © 2020 Newgen KnowledgeWorks <![CDATA[Late‐Onset Immunotherapy Toxicity and Delayed Autoantibody Changes: Checkpoint Inhibitor–Induced Raynaud's‐Like Phenomenon]]> https://www.researchpad.co/article/elastic_article_6602 Autoantibody analysis may provide insight into the mechanism, nature, and timing of immune‐related adverse events. This case report describes a case of immune checkpoint inhibitor‐induced late‐onset Raynaud's‐like phenomenon in a patient receiving combination immunotherapy.

]]>
<![CDATA[A Case of Nivolumab‐Induced Bullous Pemphigoid: Review of Dermatologic Toxicity Associated with Programmed Cell Death Protein‐1/Programmed Death Ligand‐1 Inhibitors and Recommendations for Diagnosis and Management]]> https://www.researchpad.co/article/5c16d221d5eed0c484539b8f

Bullous pemphigoid is an autoimmune subepidermal blistering disease characterized by the development of tense bullae and is most frequently seen in the elderly. PD‐1/PD‐L1‐induced bullous pemphigoid (BP) has emerged as a potentially serious dermatologic toxicity. This article reports a case of a 72‐year‐old woman who developed BP shortly after initiating treatment with the PD‐1 inhibitor nivolumab for metastatic non‐small cell lung cancer.

]]>